Tornado, Conejos
- When
- April 15, 11:30 AM MST to 11:32 AM MST
- Where
- Conejos County, 1 mi S of Manassa
- Rating
- F0
- Path length
- 0.5 mi
- Path width
- 50 yd
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.150, -105.950
A brief tornado caused no known damage.
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Apr 15, 3:00 AM MST, 8 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 400 AM MDT FRI APR 15 2005 .SHORT TERM... (TONIGHT AND FRIDAY) ...FRONT MOVING ACROSS THE PLAINS EARLY THIS MORNING... CURRENTLY...A COLD FRONT IS MOVING ACROSS THE PLAINS THIS MORNING. THE FRONT EXTENDED FROM A LOW NEAR BURLINGTON SOUTH TO THE PUB AREA. A FEW PATCH STRATUS CLOUDS WERE NOTED WITH THE FRONT OVER THE PALMER DVD. EXPANDING OUT A BIT...A WEAK VORT MAX OVER NM WAS FIRING CONVECTION OVER EC NM (THE MODELS WERE NOT TOO FAR OFF IN PREDICTING THIS...SEE AFD ISSUED 24 HOURS AGO). TODAY...FRONT WILL PROGRESS SOUTH AND STALL OUT ALONG THE CO/NM BORDER. E PLAINS WILL THEN GO INTO AN ENHANCED UPSLOPE REGIME AS N TIER HIGH DROPS SOUTH. BEST CHANCE OF POPS TODAY WILL BE OVER FAR E CO AND ALONG THE CO/NM BORDER. WITH LIMITED TO NO CAPE...DO NOT SEE ANY MORE THAN ISOLD POPS THIS AFTERNOON OVER ABOVE MENTIONED REGION. SKIES SHOULD BE PC WITH MC SKIES ALONG THE NM/CO BORDER. TONIGHT...MODELS WANT TO KEEP SLIGHT POPS GOING ALL NITE OVER E PLAINS. THIS LOOKS POSSIBLE GIVEN WAA REGIME WHICH WILL BE OVER THE REGION. HOWEVER...I BELIEVE LATEST GFS POP #S ARE WAY TOO HIGH AND LEANED MORE TOWARDS NAM NUMBERS. SKY COVERAGE TONITE IS PROBLEMATIC...THERE MAY BE LOTS OF STRATUS AROUND BUT SW 700 FLOW DOES NOT BODE WELL FOR CLOUDS. FOR NOW DECIDED TO KEEP SKIES PC BUT THIS MAY BE TOO OPTIMISTIC...AND MAY NEED TO BE ADJUSTED BY LATER UPDATES. /HODANISH .LONG TERM... (SATURDAY THROUGH THURSDAY) SATURDAY: SOMEWHAT TRICKY FORECAST FOR SATURDAY AS THE SFC FRONT TRACKS BACK TO THE NORTH...PULLING WITH IT WARM AIR AND A GOOD SHOT OF LOW LEVEL MOISTURE. DID NOT SEE MUCH PCPN GOING ON EARLY...SO WENT AHEAD AND PULLED THE POPS FOR THE MORNING. HOWEVER...HEATING SHOULD START THINGS PERCULATING OVER THE HIGHER TERRAIN BY NOON. FAVORABLE CAPE THROUGH THE MAIN PART OF THE DAY...AS WELL AS 8.5 - 9 LAPSE RATES. ONGOING ISOLATED POPS WITH SCATTERED OVER THE S FRONT RANGE LOOKED GOOD...JUST SHIFTED TIMES AROUND A BIT. LOOKING AT S-SW H7 WINDS...CONVECTION OVER THE MTS SHOULD NOT TRAVEL TOO FAR OFF ONTO THE ADJACENT PLAINS. SUNDAY AND MONDAY: SW FLOW ALOFT TAKES OVER ONCE AGAIN AS THE UPPER TROUGH STARTS TO DROP DOWN ACROSS THE PAC NW. ETA AND GFS H5 VORT CHARTS SHOW A DISTURBANCE TRACKING ACROSS THE SOUTHERN HALF OF THE STATE ON SUNDAY...AND COMBINED WITH EXPECTED WARM TEMPS ISOLATED CONVECTION FOR THE ENTIRE CWA IS REASONABLE. THIS SHOULD TAPER OFF TO THYE EAST SOON AFTER SUNSET...AND MONDAY CONTINUES TO LOOK DRY UNDER SW FLOW. HAD TO WARM BOTH MAX AND MIN TEMPS SLIGHTLY FOR BOTH SUN AND MON DUE TO HEALTHY MIXING AND DOWNSLOPE FLOW REFLECTED IN LATEST GUIDANCE. MONDAY STILL LOOKS TO BE THE WARMEST DAY SO FAR FOR THE FORECAST PERIOD. ONLY OTHER SIG CHANGE WAS TO CUT POPS BACK ALL AREAS MON NIGHT EXCEPT FOR ISOLATED ACROSS THE CENT MTS. THIS IS DUE TO LATEST RUNS OF EXTENDED MODELS SLOWING THE APPROACHING TROUGH AND DROPPING IT FURTHER SOUTH AS IT MOVES ACROSS THE GREAT BASIN. TUESDAY THROUGH THURSDAY: AS MENTIONED EARLIER...LATEST MODEL RUNS ARE DROPPING THE NEXT SYSTEM MUCH FURTHER SOUTH THAN PREVIOUSLY THOUGHT. BY MIDDAY TUESDAY THE UPPER LOW IS NOW FORECAST TO BE OVER NEVADA...THEN SLOWLY SLIDE TO THE EAST TOWARDS COLORADO ON WED. THIS MOVEMENT SHOULD PRODUCE AN IMPRESSIVE DRY SLOT AND GUSTY WINDS FOR THE STATE. THEREFORE...SLOWED THE ONSET AND EASTWARD SPREAD OF PCPN...AND CUT POPS BACK A BIT FOR TUES. DID NOT ALTER MUCH FOR WED AND THURS SINCE THERE IS STILL PLENTY OF TIME FOR ADJUSTMENTS TO THE EXTENDED. DID GO AHEAD AND WARM MAX TEMPS A DEGREE OR TWO FOR TUES THROUGH THURS...WHICH AGREES BETTER WITH NUMERICAL GUIDANCE. MOORE// && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/27
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT FRI APR 15 2005 COZ058>089-093>099-161300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 700 AM MDT FRI APR 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND THIS EVENING ACROSS THE EASTERN PLAINS AND ADJACENT SOUTHERN MOUNTAINS. AN ISOLATED STORM MAY ALSO DEVELOP IN THE SAN JUAN MOUNTAINS THIS AFTERNOON. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG THE COLORADO AND NEW MEXICO BORDER...AND ACROSS TELLER COUNTY. THE MAIN THREAT FROM THESE STORMS WILL BE A FEW CLOUD TO GROUND LIGHTNING FLASHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS FOR SATURDAY AND SUNDAY...WITH SCATTERED THUNDERSTORMS ALONG THE SOUTHERN FRONT RANGE AND IMMEDIATELY ADJACENT PLAINS. ANOTHER UPPER LEVEL SYSTEM WILL APPROACH THE STATE MONDAY NIGHT... BRINGING THE CHANCE FOR SOME SNOW TO THE CENTRAL MOUNTAINS. AS THIS SYSTEM TRACKS ACROSS THE GREAT BASIN...THERE WILL BE A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY AND TONIGHT.
The Pueblo radar (KPUX), 213 km away, was scanning. The volume nearest the first event began at 18:32 UTC.
1 tornado. Local standard time, as filed.
A brief tornado caused no known damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2005Every state in 2005This day in weather historyThe tornado archive for Colorado, 2005Warnings in Colorado, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5447629.